Ball throwing on spheres

Abstract : Ball throwing on Euclidean spaces has been considered for some time. A suitable renormalization leads to a fractional Brownian motion as limit object. In this paper, we investigate ball throwing on spheres. A different behavior is exhibited: we still get a Gaussian limit, but it is no longer a fractional Brownian motion. However, the limit is locally self-similar when the self-similarity index H is less than 1 / 2.
Type de document :
Article dans une revue
Bernoulli, Bernoulli Society for Mathematical Statistics and Probability, 2010, 16 (4), pp.953-970. <10.3150/09-BEJ241>
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00332812
Contributeur : Jacques Istas <>
Soumis le : vendredi 5 juin 2009 - 10:55:21
Dernière modification le : mardi 11 octobre 2016 - 14:11:34
Document(s) archivé(s) le : mercredi 22 septembre 2010 - 13:17:09

Fichiers

petanque_revision.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

Collections

Citation

Anne Estrade, Jacques Istas. Ball throwing on spheres. Bernoulli, Bernoulli Society for Mathematical Statistics and Probability, 2010, 16 (4), pp.953-970. <10.3150/09-BEJ241>. <hal-00332812v2>

Partager

Métriques

Consultations de
la notice

206

Téléchargements du document

87